Sufficient sets for entire functions of exponential type
Matematičeskie zametki, Tome 24 (1978) no. 6, pp. 839-846
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_24_6_a12,
author = {S. I. Kalinin},
title = {Sufficient sets for entire functions of exponential type},
journal = {Matemati\v{c}eskie zametki},
pages = {839--846},
year = {1978},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_24_6_a12/}
}
S. I. Kalinin. Sufficient sets for entire functions of exponential type. Matematičeskie zametki, Tome 24 (1978) no. 6, pp. 839-846. http://geodesic.mathdoc.fr/item/MZM_1978_24_6_a12/